# SDR UPS06M48028

- Difficulty date: July 31, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT IB FLAP OB SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS.  RT IB FLAP OB SEGMENT RMVD IAW CMM57-57-03 REV54.  SEGMENT LWR SURFACE DMG SKIN REMOVED IAW SRM51-31-01 VOLII REV38.SEGMENT LWR SKIN FAB USING 2024-T3 0.040 INCH IAW DWG ARC2444.  NEW FAB SKIN FASTENER HOLE PICKUP IAW SRM51-35-01 VOLII REV38.NEW FAB SKIN ALODINE AND PRIME. NEW SKIN INSTALLED IAW SRM51-35-01 VOLII REV38.
